# SDR RAIA9910035

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7287108507
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

6263-BOS- EMERGENCY LIGHT NOT ARMED LIGHT ON.  MAINTENANCE REPLACED LIGHTING CONTROL MODULE.
